Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Spots on face, acne marks on entire face. Treatment options?

am 38 years married with 4kids, since a year am getting spots on my face, and small acnes as well, when acne is gone it leaves the mark,which never fades and now my face is full of brown and black marks , it looks that they are brown moles but they are the marks of previous acnes. plz help me to remove the marks from my face.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there amhere313. thanks for logging onto HCM. I understand your distress regds the marks. At the outset, please try using an adapalene based cream on the eruptions/acne. Many creams exist for depigmentaion but the gold standard remains 2% or 4% hydroquinone unless you have an allergy to the same. Do visit your local dermatologist for a more detailed asessment & further managment. These things have to be 'seen' to deliver best results. Cheers & good luck
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor